# SDR SWAA012533

- Difficulty date: September 9, 2001
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 52,215 hours, 54,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6547956
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND WEB CORRODED AT BS 810-823, RBL 66 & WL 199.v  Removed and replaced WEB PER SRM.
